MathSciNet Relay Station
MathSciNet bibliographic data
MR2255298 (2007i:03058) 03E15 (54H11 54H15)
Miller, Benjamin D.; Rosendal, Christian Isomorphism of Borel full groups. Proc. Amer. Math. Soc. 135 (2007), no. 2, 517–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement